# SDR DALA2017050803715

- Difficulty date: May 5, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING GIRT BAR LATCH SUPPORT RIGHT HAND, STA 120, X=-54.  FOUND TO BE OUT OF LIMITS.  FABRICATED FITTING IAW DWG 3936190, REV O.
